Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the identities of certain algebras


Author: Adil Yaqub
Journal: Proc. Amer. Math. Soc. 8 (1957), 522-524
MSC: Primary 09.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0090567-2
MathSciNet review: 0090567
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. L. Foster, Generalized ``Boolean'' theory of universal algebras, Part I, Math. Zeit. vol. 58 (1953) pp. 306-336. MR 0057230 (15:194a)
  • [2] -, Generalized ``Boolean'' theory of universal algebras, Part II, Math. Zeit. vol. 59 (1953) pp. 191-199. MR 0057231 (15:194b)
  • [3] R. C. Lyndon, Identities in finite algebras, Proc. Amer. Math. Soc. vol. 25 (1954) pp. 8-9. MR 0060482 (15:676b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0090567-2
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society